Journal of Dynamics and Differential Equations

, Volume 7, Issue 4, pp 567–590

Exponential attractors of reaction-diffusion systems in an unbounded domain

  • Anatoli Babin
  • Basil Nicolaenko
Article

DOI: 10.1007/BF02218725

Cite this article as:
Babin, A. & Nicolaenko, B. J Dyn Diff Equat (1995) 7: 567. doi:10.1007/BF02218725

Abstract

We consider reaction-diffusion systems in unbounded domains, prove the existence of expotential attractors for such systems, and estimate their fractal dimension. The essential difference with the case of a bounded domain studied before is the continuity of the spectrum of the linear part of the equations. This difficulty is overcome by systematic use of weighted Sobolev spaces.

Key words

Exponential attractors fractal dimension reaction-diffusion systems 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Anatoli Babin
    • 1
  • Basil Nicolaenko
    • 1
  1. 1.Department of MathematicsArizona State UniversityTempe

Personalised recommendations